# SDR IPXA11567315

- Difficulty date: May 18, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340  S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK AFT CARGO COMPARTMENT STA 1340 FRAME DENTED BETWEEN STR 23L AND 24L.  REPAIRED AFT CARGO FRAME STA 1340 BETWEEN S-23L AND S-24L IAW SRM 53-00-07-2R-5 AND EA 110563.
